# SDR SWIA2012021129663

- Difficulty date: February 11, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 33,706 hours, 30,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5395, EMERGENCY EXIT ROW SIGN AT ROW 8A & B IS OUT.  CHECKED WIRES ON EMERGENCY EXIT SIGN, RESTOWED WIRES, AND LIGHT CHECKED GOOD.
